# SDR DALA2019091605381

- Difficulty date: September 15, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 4,671 hours, 2,065 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3044 - RETURNED TO GATE DUE TO BURNING ODOR IN AFT GALLEY DURING TAXI-OUT. CORRECTIVE ACTION - COFFEE MAKER POSITION 403 HAD ODD ODOR. REPLACED ALL 3 AFT COFFEE MAKERS AS A PRECAUTIONARY MEASURE.
